# SDR AU960440

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Drive
- Part number: 646655
- Condition: Separated
- Location: Alt-Gen Drive Sy
- Component: Cont, ALTERNATOR
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) LH ALTERNATOR DRIVE COUPLING RUBBER AND DRIVE CASING DEBONDED
